# SDR CALA2013110500796

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 16,436 hours, 5,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB 1 CRACK INDICATED AT STAB RIB STATION 147.90.  MEASURED FROM REAR SPAR AT 17.5."  LT HORIZONTAL STAB LOWER SKIN HAS BEEN REPAIRED IAW SRM 55-10-01 REPAIR 11 PG 206 FIG 204.
